PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the Uniform Mazur Intersection Property

Volume 260 / 2021

Pradipta Bandyopadhyay, Jadav Ganesh, Deepak Gothwal Studia Mathematica 260 (2021), 273-283 MSC: Primary 46B20. DOI: 10.4064/sm201129-4-1 Published online: 15 March 2021

Abstract

We show that a Banach space $X$ has the Uniform Mazur Intersection Property (UMIP) if and only if every $f \in S(X^*)$ is a uniformly w$^*$-semidenting point of $B(X^*)$. We also prove an analogous result for the uniform version of the w$^*$-MIP.

Authors

  • Pradipta BandyopadhyayStat-Math Division
    Indian Statistical Institute
    203, B. T. Road
    Kolkata 700108, India
    e-mail
  • Jadav GaneshDepartment of Mathematics
    School of Science
    GITAM University
    Rudraram, Patancheru Mandal
    Hyderabad 502329, Telangana, India
    e-mail
  • Deepak GothwalStat-Math Division
    Indian Statistical Institute
    203, B. T. Road
    Kolkata 700108, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image